Article citationsMore >>

U.S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp. 147 (2004), 137-146.

has been cited by the following article:

Article

Integral Inequalities of Hermite–Hadamard Type for m-AH Convex Functions

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, China

2Department of Mathematics, School of Science, Tianjin Polytechnic University, Tianjin City, China

3Institute of Mathematics, Henan Polytechnic University, jiaozuo City, Henan Province, China


Turkish Journal of Analysis and Number Theory. 2014, Vol. 2 No. 3, 60-64
DOI: 10.12691/tjant-2-3-1
Copyright © 2014 Science and Education Publishing

Cite this paper:
Tian-Yu Zhang, Feng Qi. Integral Inequalities of Hermite–Hadamard Type for m-AH Convex Functions. Turkish Journal of Analysis and Number Theory. 2014; 2(3):60-64. doi: 10.12691/tjant-2-3-1.

Correspondence to: Tian-Yu  Zhang, College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, China. Email: zhangtianyu7010@126.com

Abstract

In the paper, the authors introduce the concept “m-AH convex functions” and establish some inequalities of Hermite-Hadamard type for m-AH convex functions.

Keywords